Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 178, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 25, 2011, 10:14 PM EDT for 4 counties in Ohio. It was in force for 20 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 10:14 PM EDT (02:14 UTC)
- Expired
- May 25, 2011, 10:34 PM EDT
- In force
- 20 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:17 PM EDT | TSTM WND DMG | 3 Ssw Ki12 Sidney Apt, OH | TREES DOWN ALONG MIAMI-SHELBY RD. CORRECTED TIME. |
| May 25, 10:19 PM EDT | TSTM WND DMG | Port Jefferson, OH | TREE DOWN ON MASON RD. |
| May 25, 10:44 PM EDT | TSTM WND DMG | 3 Ssw Ki12 Sidney Apt, OH | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:33 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
241
WUUS51 KILN 260214
SVRILN
OHC021-091-109-149-260300-
/O.NEW.KILN.SV.W.0178.110526T0214Z-110526T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1100 PM EDT.
* AT 1005 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR NEWBERN...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSON CENTER...
DE GRAFF...
LAKEVIEW...
WEST LIBERTY...
RUSSELLS POINT...
BELLEFONTAINE...
IN ADDITION...SWANDERS...BALLOU...PLATTSVILLE...PORT JEFFERSON...
CARYSVILLE...PEMBERTON...ROSEWOOD AND MAPLEWOOD ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 83 AND 99...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 4053 8383 4053 8377 4028 8361 4015 8425
4030 8436 4053 8384
TIME...MOT...LOC 0214Z 242DEG 32KT 4027 8416
$$
BINAU1 follow-up statement
128
WWUS51 KILN 260234
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT WED MAY 25 2011
OHC021-091-109-149-260244-
/O.CAN.KILN.SV.W.0178.000000T0000Z-110526T0300Z/
CHAMPAIGN OH-LOGAN OH-MIAMI OH-SHELBY OH-
1034 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...NORTHERN
MIAMI...LOGAN AND NORTHWESTERN CHAMPAIGN COUNTIES HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM EDT.
LAT...LON 4053 8383 4053 8377 4028 8361 4015 8425
4030 8436 4053 8384
TIME...MOT...LOC 0234Z 242DEG 32KT 4034 8394
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:53 PM EDT, 21 minutes earlier.
Area forecast discussion, May 25, 9:53 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 953 PM EDT WED MAY 25 2011 .SYNOPSIS... ACTIVE WEATHER PATTERN WITH POTENTIAL FOR SEVERE STORMS WILL CONTINUE THROUGH THURSDAY AS STRONG TROUGH OF LOW PRESSURE CONTINUES TO MOVE SLOWLY NORTHEAST THROUGH THE GREAT LAKES. THIS WILL BE FOLLOWED BY A PATTERN CHANGE WITH A LARGE EASTERN UNITED STATES RIDGE OF HIGH PRESSURE...AND WESTERN UNITED STATES LOW PRESSURE. THIS WILL BRING A SIGNIFICANT WARMING TREND TO THE OHIO VALLEY THROUGH THE HOLIDAY WEEKEND...AND A CHANCE TO DRY OUT. && .NEAR TERM /UNTIL 5 AM THURSDAY MORNING/... LEWP WITH EMBEDDED ROTATING STORMS WILL PUSH INTO CWA LATER TONIGHT. DAMAGING WINDS ARE PRETTY MUCH A FOREGONE CONCLUSION WITH THIS STORM TYPE. THE AIRMASS AHEAD OF IT...PARTICULARLY SOUTH OF I-71 BETWEEN CVG AND CMH HAS NOT BEEN WORKED OVER THIS EVENING. THIS WILL KEEP A GOOD BATCH OF AVAILABLE MOISTURE AND UNSTABLE MID LEVELS TO BE ENTRAINED INTO THE SQUALL LINE. THIS MIGHT ACTUALLY HELP THE LINE TO SPEED UP. WILL ISSUE A NEW SET OF ZONES AT 10 TO ALLOW THE WATCH OVER THE EAST AND SOUTHEAST TO EXPIRE...AND THE FAR NORTHWEST IN THE COLDER STRATIFIED AIR. EASTERN CWA MAY NEED AN EXPANDED WATCH EARLY THIS MORNING IF THE LINE HOLDS UP...BUT I SEE THE MAIN THREAT AS DAMAGING WINDS. DISCRETE SUPERCELLS AHEAD OF THE LINE ALONG AND NORTH OF THE I-70 CORRIDOR MAINTAIN THE HIGHEST THREAT FOR LARGE HAIL. THIS THREAT WILL DIMINISH AS THE LINE PUSHES IN AND TRANSLATE TO DAMAGING WINDS ONLY. THE SUPERCELLS AHEAD OF THE LINE ALSO CONTAIN THE MAIN THREAT FOR TORNAIC ACTIVITY THIS LATE EVENING. && .SHORT TERM /5 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... UPPER TROUGH AND COLD FRONT SWING THROUGH ON THURSDAY AFTERNOON WITH RENEWED CONVECTIVE DEVELOPMENT ESPECIALLY EAST OF I-75 ON THURSDAY. THERE IS A SEVERE THREAT WITH THIS ACTIVITY GIVEN WIND FIELDS WILL STILL BE STRONG...HOWEVER INSTABILITY WILL BE MORE LIMITED. EXPECT STORM COVERAGE WILL BE PRETTY HIGH THOUGH GIVEN FORCING SIGNALS AMONG THE DETERMINISTIC MODELS...COUPLED WITH SREF PROBABILILITIES. EXPECT A RATHER SOLID DIMINISHING TREND IN THE RAIN CHANCES THURSDAY NIGHT IN THE WAKE OF THE COLD FRONT AS A DRIER SOUTHWESTERLY FLOW IMPINGES THE AREA TO THE SOUTH OF THE ADVANCING UPPER TROUGH ACROSS THE GREAT LAKES. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SHORTWAVE TROUGH AND ASSOCIATED SURFACE LOW WILL BE PULLING EAST OF THE REGION ON FRIDAY. SOME LINGERING PRECIPITATION IS POSSIBLE. INSTABILITY LOOKS TO HAVE SHIFTED EAST...SO WILL GO WITH JUST SHOWERS FOR NOW. MODEL AGREEMENT INTO THE EXTENDED IS FAIRLY GOOD...WITH DEPICTIONS OF A WEAK DISTURBANCE PROVIDING SOME CHANCES OF SHOWERS AND THUNDERSTORMS ON SATURDAY. FORCING IS RATHER ILL-DEFINED...SO HAVE NOT GONE HIGHER THAN 30 OR 40 PERCENT. AFTER THIS...AN IMPRESSIVE RIDGE ALOFT WILL BUILD INTO THE REGION...WITH A SURFACE HIGH CENTERED IN THE TENNESSEE VALLEY. THE ECMWF CONTINUES TO BE STRONG WITH THIS FEATURE...ALLOWING FOR TEMPERATURES TO WARM INTO THE 90S FOR THE FORECAST AREA BY THE BEGINNING OF NEXT WEEK. HAVE KEPT THE FORECAST TEMPERED JUST BELOW THE RAW ECMWF TEMPERATURE VALUES...BUT THIS IS A SLIGHT BIT HIGHER THAN MOS/MEX GUIDANCE FOR THE SAME TIME PERIOD. PRECIPITATION CHANCES MAY RETURN BY WEDNESDAY...AS THE RIDGE SHIFTS ENOUGH TO ALLOW A BOUNDARY TO DROP SOUTH INTO THE REGION. AFTER THIS...THE GUIDANCE SPREADS A BIT. HOWEVER...THERE ARE SIGNS THAT A NORTHWEST FLOW PATTERN WILL SET UP BY THURSDAY AND INTO THE PERIOD BEYOND THE EXTENDED FORECAST. THIS WOULD FAVOR A PERIOD OF SLIGHTLY COOLER TEMPERATURES BUT ALSO OCCASIONAL CHANCES OF THUNDERSTORMS. ALSO SHOULD NOTE THAT THE GFS IS DEVELOPING A WHOLE LOT OF PRECIPITATION OVER THE OHIO VALLEY ON TUESDAY...WHICH SEEMS UNLIKELY AT SUCH A SCALE GIVEN THE GENERAL RIDGING OVER THE AREA. KEPT IT DRY FOR NOW...BUT MAY NEED TO INCLUDE SOMETHING FOR A PORTION OF THE AREA LATER ON. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... CONVECTION OVER CWA WILL REMAIN N OF CVG/ILN BUT A SUPERCELL WILL CROSS INTO RICKENBACKER AND SOUTHERN FRANKLIN COUNTY OHIO BETWEEN 1 AND 01:30Z. UPSTREAM CELLS WILL LIKELY GIVE A REPEAT TO KDAY WITH SOME THUNDERSTORMS FOR A WHILE THIS EVENING BUT LIKELY NOT COLUMBUS AFTER THIS INITIAL CELL MOVES THROUGH. A MORE WIDESPREAD BUT MUCH LESS ORGANIZED LINE OF CONVECTION WILL CROSS INTO THE CWA LATER THIS EVENING WITH THE POSSIBILITY OF SUPERCELLS LOCATED AHEAD OF IT. AS THE LINE OF STORMS MOVE EAST AHEAD OF THE SURFACE LOW...SHOWERS WILL PREVAIL WITH EMBEDDED THUNDER TOMORROW MORNING INTO THE AFTERNOON. CIGS WILL ONLY DROP BELOW VFR IN THE WORST OF THE CONVECTION. VSBYS WILL DROP A BIT MORE EASILY IN AND BEHIND SHOWER ACTIVITY AND THEN REBOUND WITH THE MEAN SOUTHERLY FLOW HELPING TO KEEP THE BOUNDARY LAYER SCOURED OUT. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED BEYOND THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU NEAR TERM...FRANKS SHORT TERM...BINAU LONG TERM...HATZOS AVIATION...FRANKS
Hazardous weather outlook, May 25, 10:08 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT WED MAY 25 2011 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ042>046-051>055-060>064- 070>073-077>082-270215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- 1008 PM EDT WED MAY 25 2011 ...TORNADO WATCH 376 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. DISCRETE SUPERCELLS NORTH OF THE I-70 CORRIDOR WILL MAINTAIN A THREAT THIS LATE EVENING FOR LARGE HAIL...DAMAGING WINDS...AND POSSIBLE TORNADOS. THIS IS AHEAD OF A LARGE NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS THAT WILL PUSH EAST OF THE I-75 CORRIDOR AFTER MIDNIGHT FROM CENTRAL INDIANA AND WESTERN KENTUCKY. THIS LINE WILL CONTAIN DAMAGING WINDS. THE THREAT FOR HAIL IS MINIMAL WITH THE LINE. BRIEF SPIN UP TORNADOS ARE POSSIBLE WITHIN THE LINE AS IT MOVES EAST. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS OCCURRING THIS WEEK THERE IS ALSO A HEIGHTENED POTENTIAL FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AS AN AREA OF LOW PRESSURE MOVES TO INDIANA. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ100-OHZ026-034-035-056-065-074-088-270215- LEWIS-HARDIN-MERCER-AUGLAIZE-LICKING-FAIRFIELD-HOCKING-SCIOTO- 1008 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL CROSS EAST THROUGH THE OHIO VALLEY TONIGHT. DAMAGING WINDS WILL REMAIN A POSSIBILITY LATER OVERNIGHT AS THIS LINE MOVES THROUGH. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS OCCURRING THIS WEEK THERE IS ALSO A HEIGHTENED POTENTIAL FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AS AN AREA OF LOW PRESSURE MOVES TO INDIANA. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS LATER TONIGHT.
In the hours before
Local storm report, May 25, 9:31 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL URBANA 40.11N 83.75W
05/25/2011 E0.75 INCH CHAMPAIGN OH PUBLIC
DIME SIZE HAIL
&&
SNYDERLocal storm report, May 25, 9:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
939 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 2 E NEW MADISON 39.97N 84.67W
05/25/2011 E1.25 INCH DARKE OH TRAINED SPOTTER
0930 PM HAIL GREENVILLE 40.10N 84.62W
05/25/2011 E1.75 INCH DARKE OH TRAINED SPOTTER
0934 PM TSTM WND GST WAYNE LAKES 40.02N 84.66W
05/25/2011 E70 MPH DARKE OH TRAINED SPOTTER
ALSO HALF INCH HAIL
0936 PM HAIL 1 E GREENVILLE 40.10N 84.61W
05/25/2011 E1.75 INCH DARKE OH TRAINED SPOTTER
ALSO 45-50 MPH WINDS
&&
HUGHESSpecial weather statement, May 25, 9:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT WED MAY 25 2011
OHZ045-046-054-055-260245-
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
955 PM EDT WED MAY 25 2011
...A STRONG THUNDERSTORM WILL AFFECT UNION...NORTHERN MADISON...
NORTHWESTERN FRANKLIN AND DELAWARE COUNTIES THROUGH 1045 PM EDT...
AT 951 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MILFORD
CENTER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLAIN CITY...
MARYSVILLE...DUBLIN...WORTHINGTON...POWELL...RICHWOOD...
WESTERVILLE...DELAWARE...SUNBURY AND ASHLEY.
ALSO...AMITY...RAYMOND...BROADWAY...WATKINS...SOMERSVILLE...
BYHALIA...SHAWNEE HILLS AND PHARISBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
4036 8292 4035 8276 4013 8278 3999 8351
4022 8349 4023 8351 4045 8351 4051 8343
4051 8325
HATZOSLocal storm report, May 25, 10:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1002 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 2 N GETTYSBURG 40.14N 84.50W
05/25/2011 E1.50 INCH DARKE OH TRAINED SPOTTER
PING PONG BALL SIZE HAIL.
&&
KURZLocal storm report, May 25, 10:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 1 E COVINGTON 40.12N 84.33W
05/25/2011 E1.00 INCH MIAMI OH TRAINED SPOTTER
0947 PM HAIL MINSTER 40.39N 84.38W
05/25/2011 E0.50 INCH AUGLAIZE OH TRAINED SPOTTER
0956 PM HAIL 3 NW BRADFORD 40.16N 84.47W
05/25/2011 E0.88 INCH DARKE OH TRAINED SPOTTER
&&
HUGHESLocal storm report, May 25, 10:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST PLAIN CITY 40.11N 83.27W
05/25/2011 M61 MPH UNION OH TRAINED SPOTTER
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 25, 8:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 50 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 62 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 38 min |
| May 25, 9:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 41 min |
| May 25, 9:55 PM EDT | Special Weather Statement | ILN | Delaware, Union | 50 min |
| May 25, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 42 min |
| May 25, 10:40 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 50 min |
| May 25, 10:58 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 47 min |
| May 25, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| May 25, 11:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| May 25, 11:56 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| May 25, 11:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Hamilton, Mercer, Montgomery, Preble | 46 min |
| May 26, 12:20 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 44 min |
| May 26, 12:33 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Greene, Logan and 4 more | 42 min |
| May 26, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 1 more | 51 min |
| May 26, 1:07 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Fayette, Franklin, Greene and 5 more | 38 min |
| May 26, 1:17 AM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 58 min |
| May 26, 1:44 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more | 48 min |
| May 26, 2:26 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| May 26, 2:45 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| May 26, 3:06 PM EDT | Special Weather Statement | ILN | Greene, Warren | 24 min |
| May 26, 3:24 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 51 min |
| May 26, 3:36 PM EDT | Special Weather Statement | ILN | Clark, Madison | 24 min |
| May 26, 3:54 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 36 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Adams, Brown, Highland | 31 min |
| May 26, 4:25 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 50 min |
| May 26, 4:43 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 32 min |
| May 26, 4:52 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| May 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 31 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| May 26, 5:34 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 26, 6:06 PM EDT | Special Weather Statement | ILN | Mercer | 39 min |
| May 26, 6:09 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 36 min |
| May 26, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| May 26, 7:41 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Mercer, Shelby | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.